VOCÊ ESTÁ AQUI
  • / Cadernos de Matemática - Volume 7 - Número 1
VOLTAR
 

Cadernos de Matemática - Volume 7 - Número 1

 

Artigo

Página

 

V. L. Carbone, A. N. Carvalho & K. Schiabel-Silva,
Continuity of attractors for parabolic problems with localized large diffusion 

1

 

C. Gutierrez, B. Pires & R. Rabanal,
Asymptotic stability at infinity for differentiable vector fields of the plane

 

31

 

L. P. Gimenes, M. Federson & P. Z.
Táboas, Impulsive stability of systems of second order retarded differential equations 

 

49

 

M. J. Saia & C. H. Soares Júnior,
Modified $C^{\ell}$-trivialization of real germs of functions and maps

 

61

 

J. M. Arrieta, A. N. Carvalho & G. Lozada-Cruz,
Dynamics in dumbbell domains I: Continuity of the of equilibria

 

81

 

M. C. Carbinatto & K. P. Rybakowski,
Continuation of the connection matrix for singularly perturbed hyperbolic equations

 

131

 

M. E. Hernandes, M. E. Rodrigues Hernandes & M. A. S. Ruas,
${\cal A}_e$-codimension of germs of analytic monomial curves

 

155

 

 

 

 

 

 

 



UNIVERSIDADE DE SÃO PAULO
INSTITUTO DE CIÊNCIAS MATEMÁTICAS E DE COMPUTAÇÃO - USP

Avenida Trabalhador São-carlense, 400 - Centro
CEP: 13566-590 - São Carlos - SP

Latitude: -22.0055948
Longitude: -47.8933842

VER NO MAPA ACESSE O PORTAL

TELEFONE

55 (16) 3373-9700

FAX

55 (16) 3373-8888

POLÍTICA DE PRIVACIDADE

MAPA DO SITE
  • LOGOFF
    Usuário:


    Nível:
  • ÁREA RESTRITA
Loading